# SDR USAA2012111400005

- Difficulty date: November 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 32,803 hours, 21,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED MEGAPHONE.  OPS CHECKED GOOD.
